# SDR SWIA200820323

- Difficulty date: November 7, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 11,314 hours, 7,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6369 - STRONG BURNING ODOR WHENEVER AT REDUCED THRUST AND IDLE.  ACCOMPLISHED PACK BURN OUT.
